# SDR SWAA2021112938659

- Difficulty date: October 31, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W LOWER LEADING EDGE; PANEL 621FB; CRACKED AND DELAMINATED ON CORNER ; / [01] PREPARED DAMAGED AREA; REPAIR AREA IS FULLY DRY NO WATER NOTE AT ACCESS PANEL 621FB. REF B737-700 SRM 51-70-04-2R-13 PARAGRAPH 4 B AND C.; [02] VERIFIED STEP 1; [03] OK TO APPLY REPAIR; [04] APPLIED REPAIR AT DAMAGED AREA ON ACCESS PANEL 621FB. REF B737-700 SRM 51-70-04-2R-13 PARAGRAPH 4 D; E; F; G; H AND I.; [05] VERIFIED STEP 4; [06] OK TO APPLY FINISH; [07] APPLIED FINISH AT REPAIR AREA ON ACCESS PANEL 621FB. REF B737-700 SRM 51-70-04-2R-13 PARAGRAPH 4 I.; [08] VERIFIED STEP 7
